# SDR SWAA080026

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 31,722 hours, 18,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042P
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND BROKEN CONNECTOR.  REMOVED AND REPLACED CONNECTOR PER MM.
